# SDR UALA2013070104585

- Difficulty date: June 28, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,394 hours, 25,102 cycles
- Engine: Pwa PW2040
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 250
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT AND WING FUEL PANELS HAVE NO POWER,  FUEL QTY BITE STATUS MESSAGE ON EICAS.  REPLACED FQIS PROCESSOR DUE TO SEVERAL FAULTS.  FOUND RT WING QTY GAUGE SHORTED.  REPLACED RT FUEL QTY INDICATOR  AT REFUELING PANEL AND OPS CHECKED GOOD.
